Ajustement d'une ligne polygonale

D. Wolkowitsch

Journal de la société française de statistique (1948)

  • Volume: 89, page 409-411
  • ISSN: 1962-5197

How to cite


Wolkowitsch, D.. "Ajustement d'une ligne polygonale." Journal de la société française de statistique 89 (1948): 409-411. <http://eudml.org/doc/199262>.

author = {Wolkowitsch, D.},
journal = {Journal de la société française de statistique},
language = {fre},
pages = {409-411},
publisher = {Société de statistique de Paris},
title = {Ajustement d'une ligne polygonale},
url = {http://eudml.org/doc/199262},
volume = {89},
year = {1948},

AU - Wolkowitsch, D.
TI - Ajustement d'une ligne polygonale
JO - Journal de la société française de statistique
PY - 1948
PB - Société de statistique de Paris
VL - 89
SP - 409
EP - 411
LA - fre
UR - http://eudml.org/doc/199262
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.